MathSciNet Relay Station
MathSciNet bibliographic data
MR2547914 15A80 (06F15 68Q17)
Sergeev, Sergeĭ Max algebraic powers of irreducible matrices in the periodic regime: an application of cyclic classes. Linear Algebra Appl. 431 (2009), no. 8, 1325–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement